# SDR AALA201710199024

- Difficulty date: October 17, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 9,188 hours, 924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671201
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR EMERGENCY EVACUATION SLIDE DEPLOYED.  REPLACED SLIDE PACK PER MCM CARD 25-94-01.  OPERATIONAL CHECK GOOD.
